# SDR AALA20031366

- Difficulty date: December 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  ARROW EMERGENCY LIGHT BEHIND AFT RT GALLEY INOPERATIVE. REPAIRED BROKEN WIRE FOR ARROW EMERGENCY LIGHT BEHIND AFT RT GALLEY. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
